# SDR N6WA2015101602

- Difficulty date: October 16, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N160GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10239
- Aircraft time: 27,604 hours, 18,686 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR OUTER CAUTION MSG.  DEFERRED PAX DOOR OUTER CAUTION MSG IAW MEL 52-70-01.
